# SDR AALA202011039008

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 59,059 hours, 28,608 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 021686
- Condition: Leaking
- Location: Hyd System
- Part time: 59,059 hours, 28,608 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  YELLOW HYDRAULIC SYSTEM LOW PRESSURE ECAM MESAGE IN CRUISE.  DURING DECENT INTO CLT THE CREW REPORTED LOOSING THE YELLOW HYDRAULIC SYSTEM.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FUTHER INCIDENT.  REPLACED THE YELLOW HYDRAULIC SYSTEM ACCUMULATOR AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK, PER AMM 29-13-42-400-001A.
